Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have redness in vaginal area and body ache. Took medication with no effect. Remedy?

i have redness that started in the vaginal area - have been tested for all basterial infections of the vagina - applied basterial crams, fungal creams - taken pills, from primary dr, went to dermatolgoist - went to emergency room - no one knows what to test for except vaginal problems - my whole body is no red including face - whole body aches. what the hell do I have - scared as ever
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for the query.
After extensive use of antibiotics and antifungal drugs it is time
to review the treatment you have had and
to consider other options.
It could be possible you are suffering for a hypersensitivity reaction to
a drug which you have been taken. You should stop all drugs for a while especially those you took before the onset of the redness. If its a hypersensitivity reaction, symptoms will subside gradually as you stop the drugs. but if it continues, you will still need to see a doctor.
Best regards and hope this helps you.
Dr. Achuo
Answered: Mon, 18 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor